# SDR 08FDEA01544

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A53610996201
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C12A PREVIOUSLY EMBODIED SB A300-53-6137, IMPROVEMENT OF FITTING ON C12A, IN BAD CONDITION (DAMAGED FASTENER, DENTS IN STIFFENER A536-10996-201.  REPAIR PERFORMED BY REAM UP THE SEVERAL HOLES, INSTALL OVERSIZED FASTENER AND REPLACE STIFFENER IAW RAS/70503839/019/2008 ISS A, APPROVED BY EA 6-5312-115285.
